Jump to content

Cutaneous Adverse Reactions of COVID-19 Vaccines


Recommended Posts

  • Root Admin

"Finding and describing the cutaneous adverse reactions of the available COVID-19 vaccines has proved to be a challenging and difficult task. Injection site reactions presenting on the skin are among the most frequent adverse events, most of them mild or moderate, usually self-limited and without serious consequences. Delayed inflammatory reactions are less frequent but mysterious with no clear vision on the potential mechanisms leading to their appearance. Serious adverse events like VIPIT and anaphylaxis are of course the most important part of every safety and efficacy trial and the main topic of this article. Most of them are systemic adverse reactions with frequent cutaneous symptoms which may be the first manifestation and the key for the diagnosis leading to a timely and potentially life-saving treatment. Further vigilance for severe adverse reactions is mandatory after the beginning of the worldwide spread of the vaccines. The cutaneous findings are a very important part of this vigilance since they might be the first symptoms to detect. Their importance is frequently underestimated, and sometimes they are unreported in the clinical trials or considered irrelevant."

Clin Dermatol. 2021 Apr 27
Cutaneous adverse effects of the available COVID-19 vaccines
Georgi Bogdano, MD, Ivan Bogdano, MD, Jana Kazandjieva, MD, and Nikolai Tsankov, MD, PhD

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...